# SDR YENA2024100801353

- Difficulty date: October 5, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N559JB
- Make and model: Airbus A320-232
- Aircraft serial: 01917
- Aircraft time: 80,942 hours, 29,027 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON FASTENER HOLE 2, LOCATED ON CROSSBEAM SPLICING AREA FR16 LH SIDE ON PASSENGER CABIN. CRACK DEPTH = 0.106 INCHES, CRACK DIRECTION: 1 OCLOCK LOOKING FWD; (RESOLVED ON W/O: 1311389 TASKCARD: NR-00051) REF AE W/O# 2024-214/1. N/R# 2024 - 446364. PERFORMED PERMANENT REPAIR ON FASTENER HOLE 2, LOCATED ON CROSSBEAM SPLICING AREA FR16 LH SIDE ON PASSENGER CABIN I.A.W REPAIR DWG R53112926 AND A320 SRM 51-49-00. ACCOMPLISHED BY AE TECH# 8658318. AE QC INSP# 381.
